# SDR AALA20060886

- Difficulty date: October 18, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT RIGHT AND LEFT OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT AND LEFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
